# SDR USAA2009013090234

- Difficulty date: January 7, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 47,414 hours, 19,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143N831223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - CORROSION ON SUPPORT ANGLE BS 729, S17L AT L2 DOOR CUTOUT.  REPLACED SUPPORT ANGLE BS 729, S17L AT L2 DOOR CUTOUT IAW B757 SRM 51-40-02.
